# SDR FDKA200703106

- Difficulty date: March 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 13,478 hours, 12,457 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FDM 9961 ATL-MCO (1635 PHX LCL).  WHEN RUDDER SYSTEM 1 IS DEACTIVATED THERE IS NO ASSOCIATED EICAS MESSAGE.  MX RESET THE SYSTEM AND OPS CHECKED.
